Authors: Dragović, Vladimir 
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On integrable potential perturbations of the billiard system within an ellipsoid
Journal: Journal of Mathematical Physics
Volume: 38
Issue: 6
First page: 3063
Last page: 3068
Issue Date: 1-Jan-1997
Rank: M22
ISSN: 0022-2488
DOI: 10.1063/1.532034
Abstract: 
Generalizing Kozlov's method of integrable potential perturbations for systems with three degrees of freedom, new integrable billiard systems within ellipsoid in R3 are constructed. Two countable families of the basic solutions in the class of the Laurent polynomials are obtained. Explicit formulas are given.
Publisher: American Institute of Physics

Show full item record

SCOPUSTM   
Citations

7
checked on Dec 6, 2022

Page view(s)

20
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.